# SDR MALA060178

- Difficulty date: March 19, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WRAP AROUND PANEL, P/N 7253710-243 IS CORRODED OUT OF LIMITS AND HAS BEEN REMOVED AND REPLACED WITH A NEW PART IAW SRM 51-40-21.  REF: EAMS WORK ORDER 213643 TASK 1528.
